Skip to main content

On an Optimal Filtration Problem for One-Dimensional Diffusion Processes


We find a method that reduces the solution of a problem of nonlinear filtration of one-dimensional diffusion processes to the solution of a linear parabolic equation with constant diffusion coefficients whose remaining coefficients are random and depend on the trajectory of the observable process. The method consists in reducing the initial filtration problem to a simpler problem with identity diffusion matrix and subsequently reducing the solution of the parabolic Itô equation for the filtered density to solving the above-mentioned parabolic equation. In addition, the filtered densities of both problems are connected by a sufficiently simple formula.

This is a preview of subscription content, access via your institution.


  1. 1.

    È.M. Asadullin and F. S. Nasyrov, “On the Solution of a Nonlinear Filtration Problem for One-Dimensional Diffusion Processes,” Vestnik UGATU 12 (1) (30), 161 (2009).

    Google Scholar 

  2. 2.

    È. M. Asadullin and F. S. Nasyrov, “About filtering problem of diffusion processes,” Ufa Math. J. 3 (2), 3 (2011).

    MathSciNet  Google Scholar 

  3. 3.

    R. E. Kalman and R. S. Bucy, “New results in linear filtering and prediction theory,” Trans. ASME Ser. D., J. Basic Engineering 83, 95 (1961).

    MathSciNet  Article  Google Scholar 

  4. 4.

    A. N. Kolmogorov, “Interpolation and extrapolation of stationary random sequences,” Bull. Acad. Sci.URSS Ser. Math. [Izvestia Akad. Nauk. SSSR] 5 (1), 3 (1941).

    Google Scholar 

  5. 5.

    R. S. Liptser and A. N. Shiryayev, Statistics of Random Processes (Nauka, Moscow, 1974; Springer-Verlag, New York–Heidelberg, Vol. I: 1977; Vol. II: 1978).

    MATH  Google Scholar 

  6. 6.

    F. S. Nasyrov, Local Times, Symmetric Integrals, and Stochastic Analysis (Fizmatlit, Moscow, 2011) [in Russian].

    Google Scholar 

  7. 7.

    F. S. Nasyrov, “On integration of systems of stochastic differential equations,” Mat. Tr. 19 (2), 158 (2016) [Sib. Adv. Math. 27, 187 (2017)].

    MATH  Google Scholar 

  8. 8.

    B. Oksendal, Stochastic Differential Equations. An Introduction with Applications (Springer, Berlin, 2003; Mir;Moscow, 2003).

    MATH  Google Scholar 

  9. 9.

    B. L. Rozovskiĭ, Stochastic Evolution Systems (Nauka, Moscow, 1983; Kluwer, Dordrecht, 1990).

    Google Scholar 

  10. 10.

    A. N. Shiryaev, Probability. Vol. 1. (MTsNMO,Moscow, 2004; Springer, New York, 2016).

    Google Scholar 

  11. 11.

    N. Wiener, Extrapolation, Interpolation, and Smoothing of Stationary Time Series with Engineering Applications (JohnWiley & Sons, New York, 1949).

    MATH  Google Scholar 

  12. 12.

    M. Zakai, “On the optimal filtering of diffusion processes,” Z.Wahrsch. Verw. Gebiete 11, 230 (1969).

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to G. R. Kagirova.

Additional information

Original Russian Text © G.R. Kagirova and F.S. Nasyrov, 2017, published in Matematicheskie Trudy, 2017, Vol. 20, No. 2, pp. 35–51.

About this article

Verify currency and authenticity via CrossMark

Cite this article

Kagirova, G.R., Nasyrov, F.S. On an Optimal Filtration Problem for One-Dimensional Diffusion Processes. Sib. Adv. Math. 28, 155–165 (2018).

Download citation


  • diffusion process
  • optimal filtration problem
  • filtered density